# SDR 019105

- Difficulty date: January 14, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 340B237
- Aircraft time: 29,983 hours, 32,549 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Tail Pipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT TAIL PIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF.
